# SDR UALA2013051303301

- Difficulty date: May 10, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 59,000 hours, 22,131 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED BLOWOUT PANEL BORDER STRIP ON SECOND INBD CEILING PANEL MISSING TWO SCREWS.    REPLACED MISSING SCREWS.
